MAUDE Adverse Event Report: LIMACORPORATE S.P.A. DELTA LINERS & ACCESSORIES; NEUTRAL LIMAVIT LINER I.D. 36MM, SIZE MEDIUM+

LIMACORPORATE S.P.A. DELTA LINERS & ACCESSORIES; NEUTRAL LIMAVIT LINER I.D. 36MM, SIZE MEDIUM+
Model Number 5885.54.259
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Joint Dislocation (2374)
Date of Event 07/21/2025
Type of Reportable Event Serious Injury
Event or Problem Description
Revision surgery performed on (b)(6) 2025, due to dislocation.The following components were removed: - delta tt pro d.52mm medium+ (part code 5553.14.523, lot number 2333067, sterilization (b)(4)).- delta neutr.Liner d.36mm #m+ (part code 5885.54.259, lot number 24at0a7, sterilization (b)(4)).- bone screw ø6,5 h.30mm (part code 8420.15.030, lot number 2509960, sterilization (b)(4)).These components were replaced by the following new ones: - delta tt cup d.54mm (part code 5552.15.540, lot number 2304688, sterilization (b)(4)).- delta mobile liner (part code 5566.50.420, lot number 20at0y8, sterilization (b)(4)).- bone screw dia=6.5mm h=25mm (part code 8420.15.020, lot number 2411118, sterilization (b)(4)).- bone screw dia=6.5mm h=35mm (part code 8420.15.040, lot number 2201892, sterilization (b)(4)).- delta cup dual mobility liner #large (part code 5885.09.042, lot number 2017046, sterilization (b)(4)).Previous surgery was performed on (b)(6) 2025.The patient is a male, date of birth (b)(6)1953.The event happened in the united states.
 
Additional Manufacturer Narrative
Checking the manufacturing charts of the involved lot number, no pre-existing anomaly was discovered in the items belonging to the following lot numbers: - lot number 2333067, sterilization (b)(4).- lot number 24at0a7, sterilization (b)(4).- lot number 2509960, sterilization (b)(4).The manufacturer will submit a final mdr as soon as the investigation is complete.

Brand Name
DELTA LINERS & ACCESSORIES
Common Device Name
NEUTRAL LIMAVIT LINER I.D. 36MM, SIZE MEDIUM+
Manufacturer (Section D)
LIMACORPORATE S.P.A.
via nazionale 52
villanova di san daniele, udine 33038
IT  33038
Manufacturer Contact
via nazionale 52
villanova di san daniele, udine 33038
MDR Report Key22922803
Report Number3008021110-2025-00110
Device Sequence Number21121251
Product Code LPH
UDI-Device Identifier08033390136105
UDI-Public08033390136105
Combination Product (Y/N)N
PMA/510(K) Number
K182099
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 08/29/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model Number5885.54.259
Device Lot Number24AT0A7
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date08/29/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown